Stein’s lemma for truncated elliptical random vectors
Tomer Shushi
Statistics & Probability Letters, 2018, vol. 137, issue C, 297-303
Abstract:
In this letter we derive the multivariate Stein’s lemma for truncated elliptical random vectors. The results in this letter generalize Stein’s lemma for elliptical random vectors given in Landsman and Nešlehová (2008), and the tail Stein’s lemma given in Landsman and Valdez (2016). We give a conditional Stein’s-type inequalities and a conditional version of Siegel’s formula for the elliptical distributions, and by that we generalize results obtained in Landsman et al. (2013) and in Landsman et al. (2015). Furthermore, we show applications of the main results in the letter for risk theory.
Keywords: Capital asset pricing models; Density generator; Elliptical distributions; Siegel’s formula; Stein’s lemma; Truncated random vectors (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218300531
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:137:y:2018:i:c:p:297-303
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2018.02.008
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().